# SDR UIEA2018021600237

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,798 hours, 18,928 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R CTR FUEL PUMP LOW PRESSURE LIGHT,  PERFORMED OPERATIONAL TEST OF FUEL PUMP. OPS CHECK GOOD, NO FAULT IAW 28-22-00.
